# SDR DALA2023010900111

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAMES 2,3,8,9,10,11, AND 12. PARTS WERE REQUIRED TO BE FABRICATED BY PMSG. REPAIR PART FABRICATION INSTRUCTIONS WERE PROVIDED BY ENGINEERING ON ERA 604142-14. CORRECTIVE ACTION: COMPLIED WITH ERA. (2571829)
